# SDR USAA960467

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 44,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'TRANSIT CHECK' VISUAL INSPECTION VERIFIED WITH HFEC, FOUND TWO .75 INCH CRACK IN FUSELAGE SKIN JUST ABOVE STRINGER 18L, FORWARD OF BS 787.  INSTALLED DOUBLER REPAIR, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
